Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 30, 2008, 9:30 AM CDT for Bureau County, Putnam County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 9:30 AM CDT (14:30 UTC)
- Expired
- May 30, 2008, 10:20 AM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 7:56 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 301430 SVRDVN ILC011-155-301530- /O.NEW.KDVN.SV.W.0065.080530T1430Z-080530T1530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 930 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BUREAU COUNTY IN NORTH CENTRAL ILLINOIS... NORTHERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS... * UNTIL 1030 AM CDT. * AT 926 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM 9 MILES NORTH OF SHEFFIELD TO 8 MILES SOUTHWEST OF BUDA...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF PRINCETON TO 8 MILES EAST OF KEWANEE...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WYANET AROUND 935 AM CDT... TISKILWA AROUND 940 AM CDT... PRINCETON AROUND 945 AM CDT... HENNEPIN AND DEPUE AROUND 950 AM CDT... SPRING VALLEY...LADD AND GRANVILLE AROUND 955 AM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 39 AND 72. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4124 8982 4147 8981 4147 8918 4123 8918 TIME...MOT...LOC 1430Z 270DEG 50KT 4149 8970 4124 8970 $$
2 follow-up statements
000 WWUS53 KDVN 301448 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 948 AM CDT FRI MAY 30 2008 ILC011-155-301530- /O.CON.KDVN.SV.W.0065.000000T0000Z-080530T1530Z/ PUTNAM IL-BUREAU IL- 948 AM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES... AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM DOVER TO TISKILWA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PRINCETON TO 10 MILES SOUTHWEST OF PRINCETON...MOVING EAST AT 55 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ZEARING...SEATONVILLE...MORONTS AND HOLLOWAYVILLE AROUND 955 AM CDT... SPRING VALLEY AIRPORT...SPRING VALLEY...OTTVILLE AND MORONTS AROUND 1000 AM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 47 AND 71. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13. THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING TORNADO-LIKE WINDS AND DAMAGE. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT OR INTERIOR ROOM OR HALLWAY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FRIDAY AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4124 8965 4147 8965 4147 8918 4123 8918 TIME...MOT...LOC 1448Z 270DEG 50KT 4148 8939 4125 8949 $$
000 WWUS53 KDVN 301520 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1020 AM CDT FRI MAY 30 2008 ILC011-155-301530- /O.CAN.KDVN.SV.W.0065.000000T0000Z-080530T1530Z/ PUTNAM IL-BUREAU IL- 1020 AM CDT FRI MAY 30 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FRIDAY AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4124 8965 4147 8965 4147 8918 4123 8918 TIME...MOT...LOC 1520Z 270DEG 50KT 4148 8880 4125 8890 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:35 AM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, May 30, 3:35 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT FRI MAY 30 2008
.SYNOPSIS...
AN MCS STRETCHED ACROSS THE ENTIRE STATE OF IOWA INTO ERN NE AND
NERN KS EARLY THE MORNING. TSRA WAS DUMPING HEAVY RAIN AGAIN ON AREAS
ALONG AND NORTH OF HIGHWAY 30. SEVERE THREAT HAS DIMINISHED
SOME...BUT ISOLATED REPORTS OF DAMAGING WIND ARE STILL TRICKLING
IN. LATEST SURFACE ANALYSIS PLACED WARM FRONT OVER SE IA...SO ANY
STORMS NEAR THE FRONT WILL HAVE DAMAGING WIND/TOR POTENTIAL EARLY
THIS MORNING.
&&
.SHORT TERM...TODAY AND TONIGHT...
LATEST RUC PROGS KEEP SB/ELEVATED INSTABILITY AXIS ANCHORED OVER
SWRN AND CENTRAL IA THIS MORNING. SSW-SW H8 WINDS OF 40-50KTS WILL
TRANSPORT THE UNSTABLE AIR OVER THE VARIOUS OUTFLOWS AND THE WARM
FRONT ITSELF...WHICH WILL MAINTAIN CONVECTION OVER MUCH OF THE
AREA THROUGH MID MORNING. THE QUESTION IS IF THE CONVECTION WILL
BE ABLE TO MOVE INTO THE SERN CWA THIS MORNING. IF IT DOES...AND
IT SHOULD BASED ON VEERING H8 WINDS...IT SHOULD STABILIZE THE
AIRMASS ENOUGH TO IMPEDE SIGNIFICANT SEVERE THUNDERSTORM DEVELOPMENT
THIS AFTERNOON AS...THE SURFACE TROF/COLD FRONT MOVES THROUGH.
HAVE MAINTAINED CATEGORICAL POPS THROUGH 18Z OVER THE NW TWO
THIRDS...THEN TAPERED OFF TO CHANCE/LIKELYS POPS IN THE AFTERNOON
FROM NW TO SE. KEPT THE MENTION OF SEVERE IN THE SE WHERE THIS
BEST CHANCE FOR THE ATMOSPHERE TO RECOVER FROM THE MORNING
CONVECTION EXISTS. FLASH FLOOD WATCH WILL REMAIN AS IS WITH THREAT
OF TRAINING THUNDERSTORMS MAINLY OVER THE NRN HALF AND DRIER SOIL
OVER THE THE SRN HALF ABLE TO ABSORB SOME PCPN. PCPN THREAT TO
DIMINSH/END FROM NW TO SE THIS EVENING AS MID LEVEL S/W MOVES
THROUGH. TEMPS TODAY SHOULD WARM INTO THE LOW 80S SE AHEAD OF THE
SURFACE FRONT WITH CLOUDS AND SHRA/TSRA N WILL KEEP TEMPS IN THE
70S. ...DLF...
.LONG TERM...SATURDAY THROUGH THURSDAY...
NW FLOW ONCE AGAIN SETS UP OVER THE CENTRAL AND NRN PLAINS FOR THE
WEEKEND. PIECES OF ENERGY SHOULD BE ABLE TO TAKE ADVANTAGE OF
UNSTABLE AIR NEAR THE SURFACE TO SET OFF SOME ISOLATED TO SCATTERED
TSRA OVER PARTS OF THE CWFA SATURDAY AND SUNDAY. TEMPS THROUGH THE
WEEKEND SHOULD BE NEAR SEASONAL WITH MID TO UPPER 70S NE TO LOW
80S IN THE SOUTH. NEXT CHANCE OF SIGNIFICANT PCPN/TSRA WILL BE
TUESDAY NIGHT AHEAD OF A S/W MOVING THROUGH THE CENTRAL PLAINS.
NO CHANGES WERE MADE TO THE FORECAST BEYOND TUESDAY. ...DLF..
&&
.HYDROLOGY...
HEAVY RAINS CONTINUE TO FALL NORTHWEST OF A LINE FROM SIGOURNEY
THROUGH MAQUOKETA THROUGH FREEPORT EARLY THIS MORNING. RADAR
ESTIMATES WERE AS HIGH AS 6 INCHES OF RAIN SINCE THURSDAY
MORNING...HOWEVER THERE HAVE BEEN NO REPORTS TO VERIFY THE RADAR
ESTIMATES. A REPORT OF 3.5 INCHES OF RAIN SINCE 1130 PM
THURSDAY...WAS JUST RECEIVED FROM THE BENTON/BUCHANAN COUNTY LINE.
THE RAIN THAT ALREADY HAS OCCURRED PLUS ADDITIONAL MODERATE TO
HEAVY RAINS THIS MORNING WILL CAUSE SIGNIFICANT FLOODING OVER MOST
OF EASTERN IOWA. FLOODING WARNINGS ARE ALREADY OUT FOR MANCHESTER
ON THE MAQUOKETA AND DEWITT ON THE WAPSIPINICON RIVERS. RIVER
FORECASTS FROM THURSDAY EVENING WHICH WERE BASED ON TODAYS QPF TAKE
MOST FORECAST POINTS IN EASTERN IOWA A WELL AS THE MISSISSIPPI
RIVER SOUTH OF THE QUAD CITIES ABOVE FLOOD STAGE DURING THE NEXT
SEVERAL DAYS.
...DLF...
&&
.AVIATION...
LARGE AREA OF THUNDERSTORMS CURRENTLY AFFECTING MUCH OF IOWA
...NORTHWEST ILLINOIS AND SOUTHERN WISCONSIN WILL CONTINUE THROUGH
MUCH OF THE MORNING. EXPECT MVFR AND BRIEF IFR CONDITIONS IN/NEAR
THUNDERSTORMS DUE TO HEAVY RAIN. EVENTUALLY A COLD FRONT WILL MOVE
ACROSS THE KCID AND KDBQ TAF SITES BY EARLY AFTERNOON DIMINISHING
OR ENDING THE THUNDERSTORMS. HOWEVER...ADDITIONAL STORMS SHOULD
FORM AHEAD OF THE FRONT THIS AFTERNOON AFFECTING THE KBRL AND
POSSIBLY KMLI TAF SITES AND EAST INTO ILLINOIS. SOUTH WINDS WILL
SHIFT TO THE SOUTHWEST TO WEST BEHIND THE FRONT. DRIER AIR COMING
INTO THE REGION BEHIND THE COLD FRONT WILL RETURN VFR CONDITIONS
FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON AND EVENING.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CARROLL-JO
DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE.
MO...NONE.
&&
DLF/DLFHazardous weather outlook, May 30, 9:30 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 930 AM CDT FRI MAY 30 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-311000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 930 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TWO EMERGENCY MANAGER CONFERENCE CALLS HAVE BEEN SCHEDULED FOR THIS MORNING...TO ADDRESS THE FLASH FLOODING AND RIVER FLOODING ISSUES. THE FIRST CALL IS FOR OUR IOWA COUNTIES...AND THE SECOND CALL IS FOR OUR ILLINOIS COUNTIES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE THE AREA TODAY. A MODERATE RISK OF SEVERE THUNDERSTORMS COVERS LOCATIONS SOUTHEAST OF A LINE FROM KAHOKA MISSOURI THROUGH ALEXIS ILLINOIS TO JUST SOUTH OF PRINCETON ILLINOIS. HEAVY RAINS FROM EARLY THURSDAY THROUGH THIS MORNING WILL CONTINUE TO CAUSE FLASH FLOODING OVER AREAS NORTH OF HIGHWAY 30 IN EAST CENTRAL IOWA EARLY THIS MORNING. RUNOFF FROM THESE RAINS WILL ALSO CAUSE FLOODING ON MANY TRIBUTARY RIVERS IN EAST CENTRAL AND SOUTHEAST IOWA. A LARGE COMPLEX OF THUNDERSTORMS FROM NORTHEAST AND EAST CENTRAL IOWA INTO SOUTHEAST NEBRASKA AND NORTHEAST MISSOURI WILL CONTINUE TO PRODUCE HEAVY RAINS THIS MORNING. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS WILL BE LOCATED ON THE SOUTHERN EDGE OF THE COMPLEX. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS ARE EXPECTED TO WEAKEN LATER THIS MORNING. STORMS WILL THEN REDEVELOP OR INTENSIFY OVER THE AREA THIS AFTERNOON AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE MAINLY OVER WEST CENTRAL ILLINOIS. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA SATURDAY THROUGH MONDAY. AT THIS TIME IT DOES NOT APPEAR THAT THESE STORMS WILL BE SEVERE. MORE STORMS ARE EXPECTED TO MOVE THROUGH THE AREA TUESDAY. THERE ARE INDICATIONS THAT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS MORNING AND AGAIN THIS AFTERNOON. DLF/DLS/JAZ
In the hours before
Local storm report, May 30, 7:37 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM HEAVY RAIN 2 NNW SHELLSBURG 42.12N 91.89W
05/30/2008 M4.00 INCH BENTON IA TRAINED SPOTTER
24 HOUR TOTAL
&&
DLFLocal storm report, May 30, 7:43 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN 2 SW ANAMOSA 42.09N 91.31W
05/30/2008 M1.81 INCH JONES IA TRAINED SPOTTER
24 HOUR TOTAL.
&&
WELocal storm report, May 30, 8:03 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
803 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD INDEPENDENCE 42.47N 91.89W
05/30/2008 BUCHANAN IA EMERGENCY MNGR
BUFFALO CREEK UP 4 FEET AND OUT OF ITS BANK. LITTLE
MAQUOKETA ALSO FLOODING. HIGHWAY D-22 CLOSED DUE TO
FLOODING.
&&
WELocal storm report, May 30, 8:08 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
808 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
05/30/2008 M0.66 INCH VAN BUREN IA FIRE DEPT/RESCUE
FELL IN JUST 20 MINUTES.
&&
WELocal storm report, May 30, 8:13 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W DUBUQUE 42.50N 90.74W
05/30/2008 M2.37 INCH DUBUQUE IA TRAINED SPOTTER
STORM TOTAL AS OF 8 AM.
&&
WELocal storm report, May 30, 8:34 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN VICTOR 41.73N 92.29W
05/30/2008 M2.70 INCH IOWA IA TRAINED SPOTTER
2.7 INCHES OF RAINFALL IN PAST 24 HOURS. 2.2 INCHES OF
THIS FELL IN THE PAST 6 HOURS.
&&
JDHThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:54 AM CDT | Severe Thunderstorm Warning | DVN | Mercer | 36 min |
| May 30, 8:14 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.